Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34925
Title: Matrix computations and nonlinear equations
Authors: Axelsson, O
Chen, X 
Issue Date: 2011
Publisher: John Wiley & Sons
Source: Numerical linear algebra with applications, 2011, v. 18, no. 2, p. 175-176 How to cite?
Journal: Numerical linear algebra with applications 
URI: http://hdl.handle.net/10397/34925
ISSN: 1070-5325
EISSN: 1099-1506
DOI: 10.1002/nla.773
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

37
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.